Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vpuzzle

Amoclan - will this also help my skin?

Hi!

I am currently undergoing a bad dose of flu (bleh) and yesterday my ear became very sore. I went to the doc who said I had a bad ear infection and put me on a dose of antibiotics: Amoclan

My question: Is this Amoclan going to help my acne as well? It was NOT prescribed for this reason, but I can't help hoping I'm going to hit two birds with one stone here. :-D I have mild inflammatory acne on my chin and jawline.

Also, how long does antibiotics usually take to have a visual effect on acne? I have never before taken antibiotics for acne so know nothing about it.

Last question - is acne often worse during a dose of flu, because I've had a bit of a break out since this bug started two days ago. Coincidence or not?

Any feedback would be appreciated - thank you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×